# SDR 9JLA2015121112107

- Difficulty date: November 6, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N309BT
- Make and model: Cessna 560XL
- Aircraft serial: 5605067
- Aircraft time: 5,535 hours, 4,064 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Spline Adapter
- Part number: 38610551
- Condition: Broken
- Location: Starter Gen
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT DURING APU START, IT FAILED TO START.  TROUBLESHOOTING DETERMINED THAT THE STARTER & GEN DRIVE ADAPTER WAS BROKEN.  THE DRIVE ADAPTER WAS REPLACED WITH NEW, PN 3861055-1.  OPERATIONS CHECKED OK.  APU 1561.5 TT 2032 TC.
